# SDR AALA20140128006

- Difficulty date: January 28, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,220 hours, 30,574 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL CREW REPORTED ON LG RETRACTION THE NOSE GEAR DOOR DID NOT CLOSE & RED NOSE GEAR DOOR LIGHT REMAINED ON.  EMERGENCY DECLARED FLIGHT RETURNED ATL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED NLG STRUT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
